# SDR ASAA1149268

- Difficulty date: March 14, 2011
- Submitted: March 22, 2011
- Operation: Air carrier
- Aircraft: N706AS
- Make and model: Boeing 737490
- Aircraft serial: 28894
- Aircraft time: 41,702 hours, 22,884 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 654646047
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING STIFFENER JUST FORWARD OF THE NR 2 AILERON HINGE IS CRACKED APPROX RSS543.  REMOVED AND REPLACED STIFFENER IAW B737 400 SRM 51 40 02.
